# SDR CALA2017123004698

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 56,416 hours, 20,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT LED DOES NOT COME ON ACFT RIGHT AFT INNER FLASHLIGHT DOES NOT BLINK.  REPLACED EMERGENCY FLASHLIGHT BATTERY, OPS CKS GOOD.
